# SDR AWKA201703230001

- Difficulty date: March 18, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N757XJ
- Make and model: Cessna 750
- Aircraft serial: 7500257
- Aircraft time: 10,832 hours, 5,409 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

THE FLIGHT CREW RECEIVED AN AMBER CABIN ALT CAS MESSAGE WHILE PASSING THROUGH FL375, AT WHICH TIME THEY DONNED THEIR OXYGEN MASKS AND EXECUTED THE APPROPRIATE CHECKLIST. THE CLIMB WAS DISCONTINUED AT FL380, BUT YET THE CABIN ALTITUDE CONTINUED TO CLIMB WHILE IN LEVEL FLIGHT. THE CREW ELECTED TO DIVERT TO TEB, AND WHILE ON DESCENT WITH THE PACS IN HIGH PER THE CHECKLIST, THE CREW WAS ABLE TO CONTROL AND STOP THE CABIN ALTITUDE FROM CLIMBING ANY FURTHER; AN UNEVENTFUL LANDING WAS CONDUCTED IN TEB.  AFTER EXTENSIVE TROUBLESHOOTING, OPS CHECKS AND INSP OF THE PRESSURIZATION SYSTEM, NO DEFECTS WERE FOUND. A SATISFACTORY MAINTENANCE CONFIDENCE FLIGHT WAS CONDUCTED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
